Semi-slant Riemannian maps from cosymplectic manifolds into Riemannian manifolds

Main Article Content

Sushil Kumar
Rajendra Prasad

Abstract

In this paper we study semi-slant Riemannian maps from Cosymplectic manifolds into Riemannian manifolds. Several fundamental results on integrability of distributions and geometry of foliations are proved for such maps. Also we find the conditions for Riemannian maps to be totally geodesic and investigate some decomposition theorems. Finally, we give some examples of semi-slant Riemannian maps such that the characteristic vector field ξ is either vertical or horizontal.

Article Details

How to Cite
Kumar, S., & Prasad, R. (2020). Semi-slant Riemannian maps from cosymplectic manifolds into Riemannian manifolds. Gulf Journal of Mathematics, 9(1), 62-80. Retrieved from https://gjom.org/index.php/gjom/article/view/451
Section
Articles